Bulletin of the Belgian Mathematical Society - Simon Stevin

Cyclic Convolution Operators on the Hardy Spaces

K. Hedayatian and M. Faghih-Ahmadi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Using Banach algebra structure of the Hardy space, we describe all finite codimensional invariant subspaces of a cyclic convolution operator on the Hardy space $H^p$ of the unit disc for $1 \leq p \leq \infty$. We also observe that every operator in the commutant of such operators is not weakly supercyclic.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 2 (2015), 291-298.

First available in Project Euclid: 28 May 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A16: Cyclic vectors, hypercyclic and chaotic operators 47B38: Operators on function spaces (general) 46E10: Topological linear spaces of continuous, differentiable or analytic functions

cyclic convolution operators Hardy spaces


Hedayatian, K.; Faghih-Ahmadi, M. Cyclic Convolution Operators on the Hardy Spaces. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 2, 291--298. doi:10.36045/bbms/1432840865. https://projecteuclid.org/euclid.bbms/1432840865

Export citation